RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 5, Pages 983–993 (Mi izv1655)  

Isotopic classification of odd-dimensional simple links of codimension two

V. L. Kobel'skii


Abstract: This paper gives a $PL$-isotopy classification of odd-dimensional simple links of dimension $\geqslant5$ in terms of their Seifert matrices.
Bibliography: 11 titles.

Full text: PDF file (1108 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 21:2, 281–290

Bibliographic databases:

UDC: 515.164.63
MSC: 57Q45
Received: 26.03.1981

Citation: V. L. Kobel'skii, “Isotopic classification of odd-dimensional simple links of codimension two”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982), 983–993; Math. USSR-Izv., 21:2 (1983), 281–290

Citation in format AMSBIB
\Bibitem{Kob82}
\by V.~L.~Kobel'skii
\paper Isotopic classification of odd-dimensional simple links of codimension two
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 5
\pages 983--993
\mathnet{http://mi.mathnet.ru/izv1655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=675527}
\zmath{https://zbmath.org/?q=an:0526.57014|0514.57003}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 21
\issue 2
\pages 281--290
\crossref{https://doi.org/10.1070/IM1983v021n02ABEH001791}


Linking options:
  • http://mi.mathnet.ru/eng/izv1655
  • http://mi.mathnet.ru/eng/izv/v46/i5/p983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:103
    Full text:29
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019